# SDR A6WA201441743

- Difficulty date: June 21, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N402AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7281
- Aircraft time: 36,720 hours, 33,388 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3200361
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 319 HAS CORROSION ON FWD & AFT SIDES BETWEEN STRINGER 25L & 25R.
